# SDR HEEA0016736

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8199J
- Make and model: Bolkms BO105S
- Aircraft serial: S826
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: DL40438
- Condition: Fluctuated
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPM ROTOR NEEDLE FLUCTUATES, COULD NOT VERIFY COMPLAINT, HOWEVER, NR 1 AND NR 2 NEEDLES HAVE ABOUT 2 PERCENT SPLIT IN MOVEMENT.
